I'm on my 3rd pack of sronyx. On my 3rd peach pill. I had unprotected sex two weekends ago. I have some bleeding but it seems like only enough to just be spotting. I've been "spotting" for almost a week. I thought I should have my period by now. Or is it possible that this is my period just very light? I've been getting wicked headaches especially at night, my stomach has been hurting and I have a million break outs on my face. Could I be pregnant?
If you have been taking your pill correctly and used back up when appropriate (in the first seven days starting the Pill unless you started on Day 1 of bleeding, or with any missed pills) then you should not be pregnant. Condom use, once established on the Pill is a choice-it is for STD protection, not contraception. The Pill alone will prevent pregnancy. Most women find that once they are on the Pill for several months their periods get much lighter and some lucky women only spot a bit and that is all. The headaches are concerning though. If headaches get worse while on the Pill, this can be a bad side effect and should be discussed with your doc. I doubt that you are pregnant.
- Sronyx Information for Consumers
- Sronyx Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sronyx (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2013 • 2 answers
Posted 30 Apr 2014 • 1 answer
Posted 25 Aug 2015 • 1 answer
Posted 27 Aug 2015 • 0 answers
Posted 28 Sep 2016 • 0 answers